Volume 33, Number 5

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 5, 33 (2015). Abstract
pdf
Full Article

K.C. Chang, Sihong Shao and Dong Zhang
The 1-Laplacian Cheeger Cut: Theory and Algorithms
J. Comp. Math., 33 (2015), pp. 443-467.. Abstract
pdf
Full Article

Yang He, Yajuan Sun and Zaijiu Shang
Integrable Discretisation of the Lotka-Volterra System
J. Comp. Math., 33 (2015), pp. 468-494. Abstract
pdf
Full Article

Zhiqiang Xu
The Performance of Orthogonal Multi-Matching Pursuit under the Restricted Isometry Property
J. Comp. Math., 33 (2015), pp. 495-516. Abstract
pdf
Full Article

Qinghua Wu and Guozheng Yan
The Factorization Method for an Open Arc
J. Comp. Math., 33 (2015), pp. 517-532. Abstract
pdf
Full Article

Xiaoyuan Yang, Xiaocui Li, Ruisheng Qi and Yinghan Zhang
Full-Discrete Finite Element Method for Stochastic Hyperbolic Equation
J. Comp. Math., 33 (2015), pp. 533-556. Abstract
pdf
Full Article